# SDR TRAX200701481

- Difficulty date: October 5, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 14,752 hours, 11,988 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - 8051 -  *REWORK*  CREW ESCAPE HATCH REQUIRES PLACARD REPLACEMENT AND REPAINTING DO TO PLACARD DAMAGE.
